# SDR ASOA2014032710190

- Difficulty date: February 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER HINGE LINE FAIRING AFT SECTION CRACKED.  REMOVED HINGE LINE FAIRING DRILLED OF ATTACHING STIFFERS TO TRANFER TO NEW SKIN & TRANFERED HOLES TO NEW SKIN IAW SRM 51-42-06-001-001-A01.  COUNTERSUNK NEW SKIN & ATTACHED STIFFENERS IAW SRM 51-42-06-001-001-A01 & DWG CN624-4265.  ATTACHED RUB SKIN AND RESTORED FINISH IAW SRM 51-42-06-001-A01 & 51-21-16-001-001-A01.  INSTALLED SERVICEABLE HINGE LINE FAIRING 443BT REF AMM TASK 54-12-01-400-802.  CLEARANCE CHECK FOUND GOOD IAW AMM 54-12-01-400-802.
